# SDR CALA2023020300315

- Difficulty date: February 2, 2023
- Submitted: February 3, 2023
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737-9
- Aircraft serial: 30129
- Aircraft time: 57,868 hours, 23,616 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3212
- Condition: Not Entered
- Location: Sta 410-420
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOVE CREW REPORTED SKIN SCRATCH ON LEFT SIDE OF AIRCRAFT BETWEEN STATION 410-420. PICTURES INCLUDED STR 21L.  A DIP IS BEING CREATED FOR THE REINSPECTION CRITERIA AT 7,000 CYCLES, INTERNAL HFEC AT 36,000 CYCLES, EXTERNAL LFEC DV AT 36,000 CYCLES. INSPECTION THRESHOLD CRITERIA IS 50,000 PER M 53-00-01-2R3 REPAIR 3 TABLE 204 AS FOLLOWS:  EXTERNAL LFEC AT 36,000 CYCLES, EXTERNAL DV AT 4,000 CYCLES, AND AN INTERNAL FLIGHT CYCLES ALL REPAIR WORK HAS BEEN ACCOMPLISHED IAW SRM 53-00-01-2R3 REPAIR 3.  THE REPAIR IS BETWEEN STA 410 AND STA 420 STR 20L AND PERFORMED HFEC INSPECTION OF DAMAGE CUTOUT PER NDT PART 6 OK TO TREAT AND PRIME AND INSTALL REPAIR DOUBLER. 51-00-00 PROC 23, AND HOLE PROBE INSPECTION PROC 16, ALSO 53-30-00 PROC 4 FOR COUNTERSINK INSPECTION. NO DEFECTS FOUND ON ANY INSPECTION. FORWARD CARGO PIT, LH FWD SIDE WALL PANEL REMOVED FOR ACCESS STA FORWARD CARGO PIT, LH FWD SIDE WALL STA 400-438, INSULATION NEED INSPECTION TO VERIFY MATERIAL IDENTIFICATION FOR REPAIR VERIFIED MATERIAL CUT OUT AND REMOVED  FUSELAGE SKIN DAMAGE IN REF. STEP 4.B OF HFEC INSPECTION OF THE CUT OUT EDGES, HFEC HOLE PROBE INSPECTION FABRICATED, DRILLED AND COUNTERSINK ALL FASTENER HOLES TO FINAL INSTALLED AL REPAIR FASTENERS COMMON TO REPAIR IN REF. STEP K. RE SECURED LHS CARGO SIDEWALL INSULATION FROM STA 400-438 IN REINSTALLED SERVICEABLE LHS CARGO SIDEWALL LINING FROM STA 400 400 - 438. REF SRM 51-40-02. / PARTS USED:  ,QTY :1 DISPLACED TO PROVIDE ACCESS. SEE ATTACHED PHOTO FOR P/N. DOUBLER,
